American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gennady G. Laptev. Some nonexistence results for higher-order evolution inequalities in cone-like domains. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 87-93. MR 1856890.
Abstract, references, and article information   
View Article: PDF

[2] David G. Ebin. Global solutions of the equations of elastodynamics for incompressible materials. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 50-59. MR 1405969.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1